# SDR ASAA2018120127178

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 19,578 hours, 6,425 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Loose
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND THE NR 2 IDG OIL LEVEL ALMOST OUT OF SIGHT GLASS. GROUNDED - YES. CLEANED AREA UNDER FAN COWL, IDG OIL LINES AND FITTINGS. RAN THE NR 2 ENGINE FOR 5 MINS AND FOUND TWO OIL LEAKS AT "OIL IN" UNION AT THE IDG AIR/OIL COOLER AND IDG PLUMBING LINES. RE-TORQUED FITTINGS PER AMM 24-11-21-400-801 AND POWERPLANT BUILD UP MANUAL 71-00-02 FIG 21-1 PG 20-21 ITEM D. RAN THE NR 2 ENGINE FOR 10 MIN, NO LEAKS NOTED. SERVICED THE NR 2 IDG TO FULL BEFORE ENGINE RUN IAW AMM 12-13-21-600-801.
